Bifurcations of a singular cone of a three-dimensional homogeneous system
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 447-452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a8,
author = {V. P. Nozdracheva},
title = {Bifurcations of a singular cone of a three-dimensional homogeneous system},
journal = {Differencialʹnye uravneni\^a},
pages = {447--452},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a8/}
}
V. P. Nozdracheva. Bifurcations of a singular cone of a three-dimensional homogeneous system. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 447-452. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a8/